# SDR FDEA2020071761541

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1661.8-1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING UPPER SURFACE IS CORRODED BS 1661.8 - BS 1681.8, RBL 0.   REMOVED AND REPLACED CORRODED CHANNEL IAW DWG 146N5576 AND SRM 51-40-03-06, FID 1 SHEET 4 AND SHEET 7.
